# SDR PNSA010403

- Difficulty date: April 17, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 21,753 hours, 20,289 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230790001
- Part serial: 92016
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT START.  RIGHT STARTER FAILED.  REPLACED STARTER.
